# SDR ASAA0854039

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,736 hours, 2,614 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002367
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 8,736 hours, 2,614 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GRD PRIOR TO T/O.  PERFORMED FMC DISAGREE QRH PROCEDURE. GROUNDED YES.  PERFORMED FIM 34 61 TASK 835 W/ NO DEFECTS NOTED.  ACFT REMAINS ETOPS QUALIFIED ETOPS CONTROLLER.
